IJPAM: Volume 85, No. 5 (2013)
PARTIAL NEUTRAL FUNCTIONAL EVOLUTION
WITH INFINITE DELAY
1Department of Mathematics
Coimbatore, 641 114, Tamil Nadu, INDIA
1School of Advanced Sciences
Fluid Dynamics Division
Vellore, 632 014, Tamil Nadu, INDIA
2Department of Mathematics and Physics
University of Eastern Africa, Baraton
Eldoret 2500, 30100, KENYA
3Department of Mathematics
Kovaipudur, Coimbatore, 641 114, Tamil Nadu, INDIA
Abstract. This paper investigates a class of impulsive partial neutral functional integrodifferential evolution inclusions with infinite delay in Banach spaces. The existence of mild solutions of these inclusions is determined under the mixed Lipschitz and Caratheodory conditions by using another nonlinear alternative of Leray-Schauder type for multivalued maps due to D. O'Regan. At the end, one example is presented.
Received: May 16, 2013
AMS Subject Classification: 34A60, 34A37, 34G25, 34B15
Key Words and Phrases: impulsive partial neutral integrodifferential inclusions, mild solution, infinite delay, evolution systems
Download paper from here.
DOI: 10.12732/ijpam.v85i5.12 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395